# SDR A6WA202010067312

- Difficulty date: October 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,822 hours, 36,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38321
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE HOLE IN FUSELAGE SKIN AND UNDERLINING DOUBLER AT STR 19R AND FS 409+93 OBLONG/ELONGATED TO 0.297W X 0.294.  AIRCRAFT REMOVED FROM SERVICE.  OPENED HOLE IN STR 19R TO 0.2055, REF REO 601R-53-31-1145 DATED 2020-10-05.  OPENED ELONGATED HOLE IN FUSELAGE SKIN AND UNDERLING DOUBLER TO 0.320 L X 0.304 W, REF REO 601R-53-31-1145 DATED 2020-10-05.  PERFORMED HFEC INSPECTION ON REWORKED AREA BETWEEN FS 409+80-FS 409+96 AND STR 19R.  EXTERNAL AND INTERNAL SURFACES, IAW  REO 601R-53-31-1145 DATED 2020-10-05 AND CRJ 200 NDTM PART 1 REV 41 PROCEDURE 51-20-06.  NO INDICATIONS NOTED.  COMPLIED WITH  REO 601R-53-31-1145 DATED 2020-10-05.
